# SDR UPS04443355

- Difficulty date: September 23, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 104,265 hours, 26,546 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 141U1008303
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, M/D- BS 360, S24-25L FRAME FOUND CRACK AS MARKED.  FRAME SEGMENT REPLACED & REPAIRED AS PER HX RS R53-12-35203 & UPS EO B747-5310-21180-A.
